Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase Advil Ibuprofen Coated Caplets:

Advil
Ibuprofen Coated Caplets

Rate this Product

Ratings powered by Social Grocery

Details

75.00 ct
SKU / UPC: 305730160315

Ingredients

Active Ingredient (in each Caplet): Ibuprofen (200 mg). Inactive Ingredients: Acetylated Monoglyceride, Beeswax and/or Carnauba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Titanium Dioxide.

Directions

Do not take more than directed. Adults: Take 1 caplet every 4 to 6 hours while symptoms occur. If pain or fever does not respond to 1 caplet, 2 caplets may be used, but do not exceed 6 caplets in 24 hours, unless directed by a doctor. The smallest effective dose should be used. Children: Do not give to children under 12 unless directed by a doctor. Read all warnings and directions before use. Keep carton. Store at 20 to 25 degrees C (68 to 77 degrees F). Avoid excessive heat 40 degrees C (above 104 degrees F).

Other Info

Manufacturer

Wyeth Consumer Healthcare

Madison, NJ 07940